Alert archive / Colorado / Flash Flood Warnings in 2014

Flash Flood Warning 5, NWS Denver/Boulder, CO

May 23, 2014Weld County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at May 23, 2014, 10:10 PM MDT for Weld County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2014, 10:10 PM MDT (04:10 UTC)
Expired
May 24, 2014, 1:00 AM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Weld County, CO

The radar

The Denver radar (KFTG), 57 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 4.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 530 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
530 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1524 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-72 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WGUS55 KBOU 240410
FFWBOU
COC123-240700-
/O.NEW.KBOU.FF.W.0005.140524T0410Z-140524T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
1010 PM MDT FRI MAY 23 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN WELD COUNTY IN NORTHEAST COLORADO...

* UNTIL 100 AM MDT
    
* AT 1006 PM MDT...DOPPLER RADAR INDICATED A LINE OF SLOW MOVING  
  THUNDERSTORMS FROM GREELEY TO PLATTEVILLE PRODUCING VERY HEAVY 
  RAIN. RADAR SHOWS UP TO 2 INCHES OF RAIN HAS ALREADY FALLEN IN 
  SOME PLACES WITH ANOTHER INCH OF RAIN POSSIBLE IN THE NEXT 30 
  MINUTES. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GREELEY...EVANS...MILLIKEN...PLATTEVILLE...LA SALLE...GILCREST AND
  MILTON RESERVOIR.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.  ADDITIONALLY... 
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND 
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. MOVE TO HIGHER GROUND 
NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4015 10479 4041 10491 4048 10462 4022 10453

$$

RPK
3 follow-up statements
062 
WGUS75 KBOU 240458
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1058 PM MDT FRI MAY 23 2014

COC123-240700-
/O.CON.KBOU.FF.W.0005.000000T0000Z-140524T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WELD CO-
1058 PM MDT FRI MAY 23 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM MDT FOR
SOUTHWESTERN WELD COUNTY...

AT 1053 PM MDT...THUNDERSTORMS WERE DECREASING IN INTENSITY FROM 
NEAR GREELEY TO LA SALLE.  TWO TO THREE INCHES OF RAIN HAS FALLEN 
FROM NEAR GARDEN CITY TO JUST EAST OF GILCRIST. FLASH FLOODING IS 
STILL EXPECTED IN SOME AREAS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GREELEY...EVANS...MILLIKEN...PLATTEVILLE...LA SALLE...GILCREST AND
MILTON RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.  ADDITIONALLY... 
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND 
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4015 10479 4041 10491 4048 10462 4022 10453

$$

RPK
788 
WGUS75 KBOU 240550
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1150 PM MDT FRI MAY 23 2014

COC123-240700-
/O.CON.KBOU.FF.W.0005.000000T0000Z-140524T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WELD CO-
1150 PM MDT FRI MAY 23 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM MDT FOR
SOUTHWESTERN WELD COUNTY...

AT 1147 PM MDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS 
WERE REDEVELOPING ACROSS THE WARNED AREA. RADAR INDICATES TWO TO 
FOUR INCHES OF RAIN HAVE ALREADY FALLEN FROM NEAR GARDEN CITY TO 
JUST EAST OF LA SALLE WITH 1 TO 2 INCHES FURTHER WEST AROUND 
GREELEY. 
 
FLASH FLOODING IS STILL EXPECTED.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GREELEY...EVANS...MILLIKEN...PLATTEVILLE...LA SALLE...GILCREST AND
MILTON RESERVOIR.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.  ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4015 10479 4041 10491 4048 10462 4022 10453

$$

RPK
999 
WGUS75 KBOU 240656
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1256 AM MDT SAT MAY 24 2014

COC123-240705-
/O.EXP.KBOU.FF.W.0005.000000T0000Z-140524T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WELD CO-
1256 AM MDT SAT MAY 24 2014

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN WELD COUNTY WILL EXPIRE
AT 100 AM MDT...

THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED 
TO POSE A THREAT.  HOWEVER THERE STILL COULD BE SOME MINOR LOW LAND 
FLOODING IN SOME AREAS.

LAT...LON 4015 10479 4041 10491 4048 10462 4022 10453

$$

RPK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at May 23, 8:40 PM MDT, 1 hour 30 minutes earlier.

Area forecast discussion, May 23, 8:40 PM MDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
840 PM MDT FRI MAY 23 2014

.UPDATE...
ISSUED AT 830 PM MDT FRI MAY 23 2014

MAIN ISSUES TONIGHT ARE FLOODING CONCERNS WITH MAIN AREA OF HEAVY
RAIN CONTINUES OVER THE LOVELAND AREA AND EXTENDING OUT INTO
EASTERN LARIMER AND WEST CENTRAL WELD COUNTIES. LATEST GPS PW
VALUES ARE CLOSING IN ON ONE INCH. PLATTEVILLE PROFILER SHOWING
LIGHT SOUTHEAST FLOW UP TO ALMOST 500MB. STORMS ARE MOVING VERY
SLOWLY NORTHWARD WITH ADDITIONAL STORMS CONTINUE TO DEVELOP EAST
AND SOUTH OF THE MAJOR FLOODING. MORE DEVELOPMENT FURTHER SOUTH
OVER EL PASO COUNTY SO WILL CONTINUE TO MONITOR NEW DEVELOPMENT
FURTHER SOUTH OVER DOUGLAS AND ELBERT COUNTIES.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 344 PM MDT FRI MAY 23 2014

THE SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON
AND EARLY EVENING HOURS. CAPES ARE AROUND 1000 J/KG ALONG THE FRONT
RANGE...SLIGHTLY LOWER OVER THE EASTERN PLAINS WHERE CLOUD COVER
SLOWED HEATING THIS MORNING. WEAK SHEAR AND THE DECREASED
INSTABILITY TODAY WILL KEEP MOST STORMS FROM BECOMING SEVERE. THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND SMALL
HAIL.

THE SHOWERS AND THUNDERSTORMS WILL DECREASE THROUGH THE EVENING
HOURS AS THE AIRMASS STABILIZES. SLIGHTLY DRIER AIR AND DOWNWARD
MOTION BEHIND THE WAVE MOVING ACROSS NORTHEAST COLORADO WILL RESULT
IN LITTLE TO NO ACTIVITY LATE TONIGHT AND EARLY SATURDAY.

PARTLY CLOUDY SKIES ARE EXPECTED EARLY SATURDAY. THIS WILL ALLOW
TEMPERATURES TO WARM. HIGHS WILL BE A LITTLE WARMER SATURDAY WITH
READINGS IN THE LOWER TO MID 70S. AIRMASS WILL REMAIN MOIST AND
UNSTABLE...THOUGH SLIGHTLY LESS THAN TODAY. CAPES WILL BE 500-1500
J/KG AND DEW POINTS WILL BE IN THE MID 40S TO LOWER 50S IN THE
AFTERNOON. SHEAR WILL BE WEAK AGAIN SO NOT EXPECTING ANY SEVERE
WEATHER.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 344 PM MDT FRI MAY 23 2014

UPPER LOW CENTERED NEAR THE FOUR CORNERS SATURDAY EVENING...MAKING
A VERY SLOW TREK EASTWARD. SHOWERS AND STORMS TO PERSIST INTO THE
EVENING WITH FAIRLY DECENT MOISTURE AND WEAK EASTERLY FLOW. CAPES
EXPECTED TO BE FAIRLY LOW EXCEPT ALONG EASTERN BORDER WHERE VALUES
LOOK TO BE AROUND 1000 J/KG. STEERING WINDS RATHER LIGHT SO THE
SHOWERS AND STORMS WILL BE SLOW MOVERS AND COULD PRODUCE BRIEF
HEAVY RAIN. MODELS CONTINUE TO INDICATE SOME DRYING MOVING NORTH
INTO THE AREA OVERNIGHT. SHOULD BE LESS ACTIVITY AS A RESULT WITH
ENOUGH MOISTURE TO KEEP SOME SHOWERS AND A FEW STORMS GOING.
AIRMASS DOES COOL A BIT WITH THE POTENTIAL FOR SOME SNOW ACROSS
THE HIGHER RIDGES WITH THE SNOW LEVEL FAIRLY HIGH. ANY
ACCUMULATION TO BE MINIMAL. ON SUNDAY...MODELS SHOW THE UPPER LOW
SLOWLY MOVING ACROSS SOUTHERN COLORADO AND NORTHERN NEW MEXICO
DURING THE DAY. LOW ALOFT BECOMES A BIT MORE SOUTHERLY WITH A BIT
MORE MOISTURE ADVECTING INTO THE REGION. AIRMASS TO BECOME A BIT
MORE UNSTABLE BY THE AFTERNOON AS MID LEVEL COLD POOL ASSOCIATED
WITH THE UPPER LOW SPREADS INTO THE AREA. SHOULD SEE SHOWERS AND
STORMS INCREASE AT THAT TIME. SNOW LEVEL LOWERS TO AROUND 12000
FEET WITH SOME LIGHT ACCUMULATION ACROSS THE HIGHER PASSES. STORM
MOTION STILL FAIRLY LIGHT...THOUGH MORE SOUTHERLY THAT SOUTHEAST.
STILL SOME POTENTIAL FOR SLOW MOVING STORMS PRODUCING BRIEF HEAVY
RAIN. TEMPERATURES TO BE SLIGHTLY COOLER DUE TO MORE CLOUDS AND
COOLER AIRMASS. ACTIVITY TO DECREASE DURING THE EVENING AS AIRMASS
STABILIZES AND BEGINS TO DRY OUT. FOR MONDAY...UPPER LOW MOVES
INTO SOUTHEAST COLORADO AND NORTHEAST NEW MEXICO. MODELS INDICATE
MOISTURE INCREASING AGAIN BY THE AFTERNOON AS IT WRAPS AROUND THE
LOW INTO THE AREA. THIS TO PROVIDE FOR ANOTHER ROUND OF SHOWERS
AND STORMS...MAINLY DURING THE AFTERNOON. NORTHWEST WINDS AROUND
700 MB WILL KEEP THE ACTIVITY LOW IN AND NEAR THE FOOTHILLS AND
WILL KEEP THE LOWER POPS THERE. AIRMASS BECOMES A BIT WARMER
ALLOWING TEMPERATURES TO BE WARMER THAT SUNDAY.

UPPER RIDGE TO BUILD IN FROM THE WEST TUESDAY AND WEDNESDAY...
LEADING TO WARMER AND DRIER CONDITIONS. STILL ENOUGH MOISTURE
AROUND THROUGH FRIDAY FOR MAINLY AFTERNOON AND EVENING
THUNDERSTORMS ACROSS THE HIGH COUNTRY. MOISTURE WILL BEGIN
SPREADING NORTH ACROSS THE PLAINS WEDNESDAY AND WILL GRADUALLY
INCREASE THROUGH FRIDAY. WILL CONTINUE THE SLIGHT CHANCE OF MAINLY
AFTERNOON AND EVENING THUNDERSTORMS.

&&

.AVIATION...(FOR THE TAFS THROUGH 06Z SATURDAY EVENING)
ISSUED AT 830 PM MDT FRI MAY 23 2014

TERMINALS ARE TS FREE FOR THE MOMENT BUT WILL WATCH ACTIVITY
FURTHER SOUTH WHICH MAY IMPACT TERMINALS AFTER 04Z.

&&

.HYDROLOGY...
ISSUED AT 830 PM MDT FRI MAY 23 2014

MAJOR FLOODING ISSUES STILL ONGOING OVER LOVELAND AREA WHERE 3 TO
4 INCHES OF RAIN HAVE ALREADY FALLEN. GIVEN CURRENT
STRENGTH..ANOTHER 1-2 INCHES OF RAIN MAY FALL THERE DURING THE
NEXT FEW HOURS. WILL ALSO NEED TO MONITOR CLOSELY DOWNSTREAM
CREEKS AND RIVERS. FLOODING POTENTIAL IS DIMINISHING OVER FOUR
MILE BURN AREA BUT STILL WATCHING NEW DEVELOPMENT SOUTHWEST OF THE
BURN AREA.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...SWE
SHORT TERM...MEIER
LONG TERM...D-L
AVIATION...SWE
HYDROLOGY...SWE
Hazardous weather outlook, May 23, 10:36 AM MDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1036 AM MDT FRI MAY 23 2014

COZ030>051-241645-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1036 AM MDT FRI MAY 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL OCCUR THIS
AFTERNOON INTO THE EVENING HOURS. THE THUNDERSTORM ACTIVITY WILL
NOT BE AS STRONG AS THE PAST FEW DAYS. HOWEVER SOME SMALL HAIL
AND HEAVY RAIN MAY STILL OCCUR WITH SOME OF THE STORMS WITH UP TO
AN INCH OF RAINFALL POSSIBLE.

THE SHOWER AND THUNDERSTORM ACTIVITY SHOULD GRADUALLY END EARLY
THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF SLOW-MOVING THUNDERSTORMS SATURDAY AND
SUNDAY ALTHOUGH THE AVAILABLE MOISTURE WILL BE SLIGHTLY LESS THAN
PREVIOUS DAYS. ON MONDAY...WRAP-AROUND MOISTURE FROM A DEPARTING
STORM SYSTEM WILL BRING A GOOD SHOT OF SHOWERS AND THUNDERSTORMS.
DRIER CONDITIONS CAN BE EXPECTED TUESDAY THROUGH THURSDAY WITH A
SLOW WARMING TREND. ENOUGH MOISTURE WILL BE AROUND FOR DAILY
SHOWERS AND POSSIBLE THUNDERSTORMS IN THE HIGH COUNTRY EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, May 23, 8:35 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
835 PM MDT FRI MAY 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     FLASH FLOOD      1 W CAMPION             40.34N 105.11W
05/23/2014                   LARIMER            CO   AMATEUR RADIO

            WATER 6 INCH DEEP FLOWING OUT OF TOPPED OFF DITCHES AND
            ONTO HIGHWAY NEAR CAMPION AND LONETREE RESERVOIR.

&&

KFREDIN
Local storm report, May 23, 9:13 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
913 PM MDT FRI MAY 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     FLASH FLOOD      2 W LOVELAND            40.42N 105.11W
05/23/2014                   LARIMER            CO   AMATEUR RADIO

            1 TO 2 FEET OF FLOWING WATER OVER MAJOR INTERSECTIONS OF
            WEST LOVELAND. TRAINED OBSERVER MEASURED 4.15 INCHES OF
            RAINFALL IN VICINITY.

0818 PM     FLASH FLOOD      1 W CAMPION             40.34N 105.11W
05/23/2014                   LARIMER            CO   AMATEUR RADIO

            WATER 6 INCH DEEP FLOWING OUT OF TOPPED OFF DITCHES AND
            ONTO HIGHWAY NEAR CAMPION AND LONETREE RESERVOIR.

&&

KFREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 6:05 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver115 min
May 23, 7:20 PM MDTFlash Flood WarningBOUBoulder3 hr
May 23, 7:21 PM MDTFlash Flood WarningBOULarimer3 hr
May 23, 8:10 PM MDTFlash Flood WarningBOULarimer, Weld3 hr
May 23, 9:20 PM MDTAreal Flood AdvisoryBOUWeld4 hr
May 23, 10:06 PM MDTAreal Flood WarningBOULarimer4 hr
May 23, 10:26 PM MDTAreal Flood AdvisoryBOUAdams, Denver, Weld3 hr
May 23, 11:09 PM MDTAreal Flood AdvisoryBOULarimer96 min
May 24, 5:50 AM MDTFlash Flood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 7 more17 hr
May 24, 4:42 PM MDTSpecial Weather StatementBOUGrand33 min
May 24, 5:11 PM MDTSpecial Weather StatementBOUJackson34 min
May 24, 5:37 PM MDTSpecial Weather StatementBOUJefferson23 min
May 24, 5:58 PM MDTSpecial Weather StatementBOUDouglas47 min

Nearby

Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.